# SDR LR7A2021112802991

- Difficulty date: November 28, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,248 hours, 34,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3CLAD0025
- Condition: Worn
- Component: Outboard Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND RH OUTBOARD FLAP TRAILING EDGE UPPER SKIN WITH WORN SPOTS AT OWFS310-320R; REQUIRING MAJOR REPAIR. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR#1000641124.
